# SDR COMA0460455

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 9,956 hours, 8,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LANDING CRACKED AT THRESHOLD FWD STOP, UNDER STOP ADJACENT TO HI-LITE.  REPAIRED IAW REO 601R-53-61-690.
